MathSciNet Relay Station
MathSciNet bibliographic data
MR510049 (58 #23150) 35P05 (34B25 58G10)
Chernoff, Paul R. Schrödinger and Dirac operators with singular potentials and hyperbolic equations. Pacific J. Math. 72 (1977), no. 2, 361–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement